Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Linearly-quadratic homeomorphisms

Annotation

Linearly-quadratic mappings of finite-dimensional linear spaces over reals are considered. A criterion for a linearly-quadratic mapping to be a homeomorphism is obtained.

Keywords

homeomorphism; linearly-quadratic mapping

Full-text in one file

Download

DOI

10.20310/1810-0198-2017-22-6-1293-1297

UDC

517

Pages

1293-1297

References

1 . Ortega J., Rheinboldt W. Iterative Solution of Nonlinear Equations in Several Variables. Academic Press. NY, 1970. 2 . Bialynicki-Birula A., Rosenlicht M. Injective morphisms of real algebraic varaities // Proc. AMS. 1962. V. 13. P. 200–203. 3 . Kolmogorov A.N., Fomin S.V. Elements of the Theory of Functions and Functional Analysis. M.: Nauka, 1976. 4 . Hurewicz W., Wallman H. Dimension Theory. Princeton Univ. Press. Princeton, 1941.

Received

2017-08-13

Section of issue

Mathematics

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.